steroids make you weird. I am on some considerable levels of decadron and although it has relieved the pressure in my brain to allow most of my mobility to come back, the side effects are weirding me out. my body shape has changed. my legs are skinnier, my belly is bigger. my face shape has changed too, so that i barely recognize myself in the mirror. of course there's the acne and shrinking boobs too. but above all of that the most annoying part is the steroids have made me start to dislike food. I am so hungry all the time. And people have been providing DELICIOUS meals for us. But I'm so hungry I feel like I can't savor the flavor I just need more to eat. I feel guilty for gorging on tasty treats not because of the calories, but because I don't feel like I give the food a good home. It's such a waste for me to just throw it down the hatch. On the calories though i'm apparently burning up all I eat because I'm not gaining weight.
We are getting ready for my first radiation treatment tomorrow at 4pm. I'm not real sure what to expect, but I have a peace that passes understanding. Literally. I mean can you imagine me not freaking out about a medical procedure? God has touched my brain in a profound way to protect me and I thank Him for it every day.
I'm feeling good today. I feel like I have complete mobility, but I'm still weak on my right side. But I'm able to shower on my own. It's the little things. Most of all, I miss my Jacob. He's a runner, not a sitter. So I don't get to squeeze him very much. I miss that.
Please pray for me tomorrow at 4pm the scheduled radiation appt. and at bedtime when I take my first round of chemo pills.
Our Trip to Madison, Wisconsin
2 days ago